Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2005, Issue 2, Pages 75-81
http://dx.doi.org/10.1155/JAMDS.2005.75

A problem of finding an acceptable variant in generalized project networks

1Department of Physics, Bar-Ilan University, Ramat Gan 52900, Israel
2Department of Computer Science, Royal Holloway University of London, Egham Surrey TW20 0EX, UK

Received 20 January 2003; Revised 20 June 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David Blokh, Gregory Gutin, and Anders Yeo, “A problem of finding an acceptable variant in generalized project networks,” Journal of Applied Mathematics and Decision Sciences, vol. 2005, no. 2, pp. 75-81, 2005. https://doi.org/10.1155/JAMDS.2005.75.